# SDR DALA2024050704993

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 73,318 hours, 29,212 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5857551) FOUND 3 DENTS ON E/E DOOR FROM TIRE FAILURE. R/R E/E DOOR IAW B737 AMM 52-48. OPS CHECK NORMAL.
